# SDR SWIA201438022

- Difficulty date: June 8, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 15,637 hours, 11,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT PIN DAMAGED.  REPLACED EMERGENCY LIGHT PIN.
